# SDR FDEA200911234135

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65249661
- Condition: Cracked
- Location: Lws 118
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E FALSE SPAR CRACKED AT WBL 118.  CUT OUT SECTION 20 1/2" LONG AND WEB 9 1/2" X 12"  IAW SRM 51-10-1 REV 101,  FABRICATED WEB SECTION AND DOUBLER, 2 SPLICE ANGLES, , RADIUS FILLER,  2 FILLERS IAW DWG NR SR27-57-038 REC C,  INSTALLED ALL REPAIR FILLERS AND DOUBLERS  IAW DWG NR SR27-57-038 REV C.
